Certain sufficient conditions for the asymptotic stability of the zero solution of a nonautonomous system of two differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 612-625
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_4_a1,
author = {G. S. Krechetov},
title = {Certain sufficient conditions for the asymptotic stability of the zero solution of a nonautonomous system of two differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {612--625},
year = {1969},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_4_a1/}
}
TY - JOUR AU - G. S. Krechetov TI - Certain sufficient conditions for the asymptotic stability of the zero solution of a nonautonomous system of two differential equations JO - Differencialʹnye uravneniâ PY - 1969 SP - 612 EP - 625 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_4_a1/ LA - ru ID - DE_1969_5_4_a1 ER -
%0 Journal Article %A G. S. Krechetov %T Certain sufficient conditions for the asymptotic stability of the zero solution of a nonautonomous system of two differential equations %J Differencialʹnye uravneniâ %D 1969 %P 612-625 %V 5 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1969_5_4_a1/ %G ru %F DE_1969_5_4_a1
G. S. Krechetov. Certain sufficient conditions for the asymptotic stability of the zero solution of a nonautonomous system of two differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 612-625. http://geodesic.mathdoc.fr/item/DE_1969_5_4_a1/